Publication
Title
Optimal threshold selection for segmentation of dense homogeneous objects in tomographic reconstructions
Author
Abstract
Language
English
Source (journal)
IEEE transactions on medical imaging / Institute of Electrical and Electronics Engineers [New York, N.Y.] - New York, N.Y.
Publication
New York, N.Y. : 2011
ISSN
0278-0062
Volume/pages
30:4(2011), p. 980-989
ISI
000289204000008
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 09.02.2011
Last edited 30.06.2018
To cite this reference